# SDR SWAA2018120427292

- Difficulty date: November 20, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81270
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SHIELD CORRODED BETWEEN BS 767 TO BS 792, RT.  R&R SHIELD IAW SRM AND DWG.
